Alert archive / Colorado / Tornado Warnings in 2008

Tornado Warning 82, NWS Goodland, KS

June 20, 2008Cheyenne County, Kit Carson County, Colorado

NWS Goodland, KS issued this tornado warning at Jun 20, 2008, 12:56 PM MDT for Cheyenne County, Kit Carson County, Colorado. It was in force for 64 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2008, 12:56 PM MDT (18:56 UTC)
Expired
Jun 20, 2008, 2:00 PM MDT
In force
64 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon

Counties Cheyenne County, CO, Kit Carson County, CO

The radar

The Goodland radar (KGLD), 83 km from the middle of the area, began a volume at 18:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 1:20 PM MDTHAIL 1.2514 Sse Seibert, CO
Jun 20, 2:09 PM MDTTSTM WND GST 59Firstview, COMEASURED BY CDOT INSTRUMENT AT FIRSTVIEW.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 11:56 AM MDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 6.9 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 359 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
359 J/kg
Mixed-layer CIN
-185 J/kg
Mixed-layer LCL
1200 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KGLD 201857
TORGLD
COC017-063-202000-
/O.NEW.KGLD.TO.W.0082.080620T1856Z-080620T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1256 PM MDT FRI JUN 20 2008

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* TORNADO WARNING FOR...
  CHEYENNE COUNTY IN EAST CENTRAL COLORADO...
  SOUTHWESTERN KIT CARSON COUNTY IN EAST CENTRAL COLORADO...

* UNTIL 200 PM MDT

* AT 1252 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 24 MILES NORTH
  OF WILD HORSE...OR 10 MILES SOUTH OF SEIBERT...MOVING SOUTHEAST AT
  21 MPH.

* THE TORNADO WILL BE NEAR...
  9 MILES NORTH OF FIRSTVIEW AROUND 200 PM MDT...

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 137 AND 172.

THIS WARNING REPLACES THE PREVIOUS TORNADO WARNING IN EFFECT FOR THE 
AREA.

A TORNADO WARNING MEANS THAT A TORNADO HAS BEEN OBSERVED OR INDICATED
BY RADAR. IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A
SMALL INTERIOR ROOM ON THE LOWEST FLOOR AND COVER UP.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR EAST CENTRAL COLORADO AND NORTHWESTERN KANSAS.

LAT...LON 3917 10240 3902 10218 3863 10205 3861 10304
      3929 10316 3929 10268
TIME...MOT...LOC 1856Z 306DEG 18KT 3914 10283

$$

JRM
2 follow-up statements
000 
WWUS53 KGLD 201923
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
123 PM MDT FRI JUN 20 2008

COC017-063-202000-
/O.CON.KGLD.TO.W.0082.000000T0000Z-080620T2000Z/
CHEYENNE CO-KIT CARSON CO-
123 PM MDT FRI JUN 20 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM MDT FOR
SOUTHWESTERN KIT CARSON AND CHEYENNE COUNTIES...

AT 120 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 20 MILES NORTHWEST OF
FIRSTVIEW...OR 18 MILES SOUTH OF VONA...MOVING SOUTH AT 20 MPH.

THE TORNADO WILL BE NEAR...
  WILD HORSE AROUND 155 PM MDT...
  FIRSTVIEW AND KIT CARSON AROUND 200 PM MDT...

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 137 AND 164.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR EAST CENTRAL COLORADO AND NORTHWESTERN KANSAS.

LAT...LON 3917 10240 3863 10214 3861 10304 3916 10314
      3920 10268
TIME...MOT...LOC 1923Z 343DEG 18KT 3903 10275

$$

JRM
000 
WWUS53 KGLD 201936
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
136 PM MDT FRI JUN 20 2008

COC063-201946-
/O.CAN.KGLD.TO.W.0082.000000T0000Z-080620T2000Z/
KIT CARSON CO-
136 PM MDT FRI JUN 20 2008

...THE TORNADO WARNING FOR SOUTHWESTERN KIT CARSON COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS LEFT THE WARNED AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR EAST CENTRAL COLORADO AND NORTHWESTERN KANSAS.

LAT...LON 3863 10214 3862 10296 3902 10302 3904 10234
TIME...MOT...LOC 1936Z 343DEG 18KT 3897 10273

$$

COC017-202000-
/O.CON.KGLD.TO.W.0082.000000T0000Z-080620T2000Z/
CHEYENNE CO-
136 PM MDT FRI JUN 20 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 200 PM MDT FOR CENTRAL
CHEYENNE COUNTY...

AT 134 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 15 MILES NORTH OF KIT
CARSON...MOVING SOUTH AT 21 MPH.

THE TORNADO WILL BE NEAR...
  FIRSTVIEW AND KIT CARSON AROUND 200 PM MDT...

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 137 AND 164.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM MDT FRIDAY
EVENING FOR EAST CENTRAL COLORADO AND NORTHWESTERN KANSAS.

LAT...LON 3863 10214 3862 10296 3902 10302 3904 10234
TIME...MOT...LOC 1936Z 343DEG 18KT 3897 10273

$$

JRM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at Jun 20, 5:23 AM MDT, 7 hours 33 minutes earlier.

Area forecast discussion, Jun 20, 5:23 AM MDT, 7 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
523 AM MDT FRI JUN 20 2008

.DISCUSSION...
220 AM MDT FRI JUN 20 2008

FORECAST PROBLEMS WILL BE CHANCE OF PRECIPITATION INTO SATURDAY
FOLLOWED BY HOW FAST TO WARM MAXES. SATELLITE SHOWING THE
AMPLIFICATION PROCESS IS TAKING PLACE FROM THE CENTRAL PACIFIC INTO
WESTERN NORTH AMERICA. THE TROUGH AND RIDGE OVER THE CENTRAL PACIFIC
ARE AMPLIFYING. MORE IMPORTANTLY THE UPPER TROUGH AND CUTOFF LOW FROM
THE GULF OF ALASKA SOUTHWARD IS DEEPENING AND RETROGRESSING TO THE
WEST. WITH STRONG RIDGING ON ALL SIDES OF THIS FEATURE WOULD EXPECT
THIS TROUGH TO MOVE LITTLE. RIDGE OVER WESTERN NORTH AMERICA HAS
AMPLIFIED AND PULLED BACK TO THE WEST A LITTLE.

MODELS APPEAR TO INITIALIZE FINE ON THE JET. THE NAM DID BETTER ON
STRENGTH AND ORIENTATION OF THE RIDGE OVER WESTERN NORTH AMERICA.
MODELS WERE HAVING TROUBLE WITH THE MID LEVEL MOISTURE. THEY TENDED
NOT TO BE QUITE MOIST ENOUGH JUST TO THE NORTH OF US AND WERE TOO
MOIST FURTHER NORTH. THE NAM WAS HANDLING THE WEAK/LIGHT PRESSURE
WIND FIELD THE BEST...ESPECIALLY THE BOUNDARIES OVER US. ON
TEMPERATUERS THE MODELS INITIALIZED WELL FOR THE MOST PART ON
TEMEPRATURES. THE NAM AND GFS INITIALIZED TOO WARM TO OUR SOUTH.
OVERALL THE UKMET AND ECMWF DID A LITTLE BETTER THAN THE NAM.
WILL BE WEIGHTING FORECAST HEAVILY TO REALITY AND THEN BLEND THE
UKMET/ECMWF/NAM WITH THAT EARLY AND GO THOSE THREE MODELS WITH TIME.

TODAY/TONIGHT...AGAIN A VERY TEDIOUS PRECIPITATION FORECAST WITH THE
FIRST 24 HOURS. COMBINATION OF PREFRONTAL TROUGH AND WHAT LOOKS TO
BE AN OUTFLOW REINFORCED WEAK FRONT STARTED OUT THE EVENING OVER THE
NORTHERN PORTION OF THE AREA. THAT HELPED SET OFF A FEW
THUNDERSTORMS. HARD TO TELL EXACTLY WHERE THOSE BOUNDARIES ARE...
ESPECIALLY THE TROUGH...DUE TO THE OUTFLOW. HOWEVER...IT LOOKS LIKE
THE EASTERN PORTION OF THE PREFRONTAL TROUGH IS MOVING SOUTH WHILE
THE WESTERN PORTION IS NOT MOVING MUCH. SO AT THIS TIME IT LOOKS
DRAPED FROM NORTHWEST KIT CARSON COUNTY TO SOMEWHERE NEAR SOUTHERN
LOGAN OR NORTHERN WICHITA. THE FRONT LOOKS TO STILL HAVE MOVED
LITTLE.

MODELS ARE SHOWING WHATEVER BOUNDARY THERE IS...ESPECIALLY THE NAM...
IS GOING TO MIX OUT AND WILL GET SOUTH TO SOUTHEAST WINDS IN THE
WESTERN PORTION OF THE AREA. A CONCERN IS WILL THERE BE ENOUGH LOW
LEVEL MOISTURE AROUND. BIG THUNDERSTORM COMPLEX TO OUR SOUTH WILL
NOT ALLOW VERY MUCH IF ANY MOISTURE RETURN. NORTH WINDS ALL THE
WAY DOWN INTO TEXAS PANHANDLE AND NORTHWEST OKLAHOMA. IF SOUTHERLY
WINDS REDEVELOP...WILL THEY BE STRONG ENOUGH TO BRING THE MOISTURE
BACK. DO NOT EXPECT A STRONG LEE TROUGH SINCE CROSS MOUNTAIN FLOW NOT
THAT STRONG.

ALSO PROBLEMS START SHOWING UP WITH THE JET POSITION OVER THE AREA.
ALL OF THEM START THE DAY WITH AXIS FROM NORTHWEST TO SOUTHEAST
ACROSS THE FORECAST AREA. THE NGM/NAM HAVE THE RIGHT REAR QUADRANT
OF THE JET OVER THE AREA AT 18Z WITH THE GFS/UKMET STILL SHOWING
THE AXIS IN THE SAME PLACE. BY 00Z THE NAM HAS THE LEFT FRONT
QUADRANT OVER THE AREA WITH THE NGM STILL SHOWING THE RIGHT ENTRANCE
REGION OVER THE AREA. THE UKMET MOVES ACROSS WITH THE RIGHT REAR
QUADRANT WHILE THE GFS BLOWS UP WITH CONVECTIVE FEEDBACK.

BY 06Z THE NGM/NAM AND EVEN THE GFS SHOW THE RIGHT REAR QUADRANT
OVER THE SOUTHERN PORTION OF THE FORECAST AREA. THE UKMET IS
FURTHER NORTH OVER NEBRASKA. FROM 06Z TO 12Z ALL THE MODELS LEAVE
SOME KIND OF JET LIFT OVER THE SOUTHERN HALF. SHORTWAVE TROUGH WILL
INTO THE AREA FROM WYOMING AND ALL THE MODELS AGREE ON THIS. THE
INSTABILITY AXIS WILL SET UP ALONG THE COLORADO/KANSAS BORDER AND
JUST WEST. EXPECT INITIATION THERE THIS AFTERNOON. QUESTION IS THEN
HOW FAR EAST DOES IT GET. MAIN INSTABILITY AND LIFT LOOK LIKES IT
STAYS OUT WEST. HOWEVER...STORM MOTION AND SOME LIFT LOOK TO GO
EAST. MODEL QPF...EXCLUDING THE CONVECTIVELY INFLUENCED GFS...
IS BULLSEYEING THIS AREA...AND WILL WAIT HIGHEST POPS IN THE WEST.

WEAK AND VARIABLE WINDS...MOSTLY FROM AN UPSLOPE DIRECTION...DO NOT
LOOK CONDUCIVE FOR A BIG WARM UP. WILL HAVE CLOUDS DEVELOP OUT WEST
BY MIDDAY. WILL TEND TO GO NEAR TO SLIGHTLY BELOW GUIDANCE.

SATURDAY/SATURDAY NIGHT...RIDGE SHARPENS UP AND PULLS BACK TO THE
WEST A LITTLE. THIS STILL LEAVES THE AREA SUSCEPTIBLE TO SHORTWAVE
TROUGHS IN NORTHWEST FLOW ALOFT. HOWEVER...POINT SOUNDINGS ARE
RATHER DRY AND MID LEVEL MOISTURE IS LACKING. WILL LEAVE POPS OUT
FOR NOW AND HAVE DAY SHIFT TAKE ANOTHER LOOK AT IT. WARM UP AIR
ADVECTIONS STARTS DURING THE NIGHT AND MAY HAVE EARLY MINS.

SUNDAY/SUNDAY NIGHT...BIG WARMUP THIS DAY. DRY ALOFT WITH THE RIDGE.
ALSO HAVE GOOD DOWNSLOPE WINDS AND RATHER DEEP MIXING. SO WILL GO
WITH OR ABOVE GUIDANCE. DUE TO DEEP MIXING...BELIEVE DEWPOINTS WILL
BE LOWER THAN EXPECTED. FORTUNATELY DO NOT EXPECT FIRE WEATHER
PROBLEMS AT THIS SINCE BELIEVE WINDS WILL NOT REACH CRITERIA.
HOWEVER...DAY SHIFT WILL HAVE TO TAKE ANOTHER LOOK AT THIS.

NO CHANGES PLANNED BEYOND THIS PERIOD. THANKS TO ALL FOR
COLLABORATION.

BULLER
&&

.AVIATION...
521 AM MDT FRI JUN 20 2008

FOR THE 12Z TAFS... VFR CONDITIONS ARE EXPECTED TO CONTINUE AT KMCK
& KGLD OVER THE NEXT 24 HOURS. THE WINDS WILL REMAIN LIGHT AND
VARIABLE THROUGHOUT THE PERIOD. THUNDERSTORMS MAY BEGIN TO DEVELOP
AROUND MID-DAY AT KGLD AND LATER IN THE DAY AT KMCK.

KJ
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Jun 20, 10:46 AM MDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1046 AM MDT FRI JUN 20 2008

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-211500-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1046 AM MDT FRI JUN 20 2008 /1146 AM CDT FRI JUN 20 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL CONTINUE TO INCREASE IN COVERAGE AND SLIDE TO
THE SOUTHEAST ACROSS THE AREA TODAY...WITH THE BEST COVERAGE
EXPECTED ALONG AND WEST OF A MCCOOK TO GOVE LINE.

SEVERE THUNDERSTORMS WILL BE POSSIBLE...ESPECIALLY DURING THE
AFTERNOON HOURS. THERE IS A SMALL THREAT FOR A BRIEF TORNADO
TODAY...BUT THE PRIMARY THREAT WILL BE LARGE HAIL AND DAMAGING
STRAIGHT LINE WINDS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS DURING THE
AFTERNOON AND EVENING HOURS FROM SATURDAY THROUGH MONDAY AND ONCE
AGAIN WEDNESDAY. AT THIS TIME...THESE STORMS ARE NOT EXPECTED TO
BECOME SEVERE WITH OCCASIONAL CLOUD TO GROUND LIGHTNING BEING THE
MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON WEST OF A MCCOOK
TO GOVE LINE.

JRM

In the hours before

Special weather statement, Jun 20, 11:44 AM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1144 AM MDT FRI JUN 20 2008

KSZ002-013-014-201815-
RAWLINS-SHERMAN-THOMAS-
1244 PM CDT FRI JUN 20 2008

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR RAWLINS COUNTY IN NORTHWEST KANSAS...SHERMAN COUNTY
IN NORTHWEST KANSAS AND THOMAS COUNTY IN NORTHWEST KANSAS...

AT 1243 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 14 MILES SOUTH OF MCDONALD...AND MOVING
SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM.

THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 38 AND 50.

JRM
Local storm report, Jun 20, 12:41 PM MDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1241 PM MDT FRI JUN 20 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     HAIL             FLAGLER                 39.29N 103.07W
06/20/2008  M0.88 INCH       KIT CARSON         CO   TRAINED SPOTTER

&&

MWM

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 7:13 PM MDTSevere Thunderstorm WarningGLDCheyenne20 min
Jun 20, 11:42 AM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson63 min
Jun 20, 12:22 PM MDTTornado WarningGLDCheyenne, Kit Carson38 min
Jun 20, 2:00 PM MDTSevere Thunderstorm WarningGLDCheyenne29 min
Jun 20, 4:13 PM MDTSevere Thunderstorm WarningGLDYuma49 min
Jun 20, 5:44 PM MDTSevere Thunderstorm WarningGLDYuma41 min

Nearby

Tornado Warnings in Colorado, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.